# SDR DHL2002721507

- Difficulty date: August 5, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CABIN SEAT TRACK AT LBL 24 IS CORRODED AT STA 1136 AND STA 1156.  REMOVED CABIN SEAT TRACK SECTION IAW B 727 SRM 51-30-2.  FABRICATED A NEW SECTION OF SEAT TRACK IAW B-727 SRM 57-10-5 FIG 1.  INSTALLED NEW SEAT TRACK IAW B-727 SRM 53-10-5 FIG 1.
